image 1 of Panadol Paracetamol 500mg Fast Pain relief Liquid Capsules 16s
image 1 of Panadol Paracetamol 500mg Fast Pain relief Liquid Capsules 16s
image 1 of Panadol Paracetamol 500mg Fast Pain relief Liquid Capsules 16s
image 1 of Panadol Paracetamol 500mg Fast Pain relief Liquid Capsules 16s
image 1 of Panadol Paracetamol 500mg Fast Pain relief Liquid Capsules 16s

Panadol Paracetamol 500mg Fast Pain relief Liquid Capsules 16s

(1 Review)

£4.75

£0.30/each

Panadol Paracetamol 500mg Fast Pain relief Liquid Capsules 16s
Panadol Paracetamol 500mg Fast Pain relief Liquid Capsules 16s

£4.75

£0.30/each

Description

Panadol 500mg Liquid CapsulesPanadol Liquid Capsules are expertly formulated to providerapid absorption and targeted pain relief and 40% faster absorption thanstandard paracetamol tablets. These liquid-filled paracetamol tablets aredesigned to offer migraine relief, headache relief, back pain relief, periodpain relief, and they help combat toothache, muscular aches, and cold flusymptoms.Panadol Liquid Capsules are expertly formulated to provideyou with effective and targeted pain relief. These liquid-filled paracetamoltablets are designed to offer migraine relief, headache relief, back painrelief, period pain relief, and they help combat toothache, muscular aches, andcold & flu symptoms.With a unique liquid-filled soft gel capsule design, Panadol Liquid Capsulesabsorb rapidly, delivering targeted pain relief when you need it most. Thesepainkillers contain paracetamol which works differently to ibuprofen.Children aged 10-15 should take 1 capsule up to 4 times daily. Adults andchildren aged 16 years and over should take 1-2 paracetamol capsules up to 4times daily. Do not exceed 4 capsules in 24 hours for children aged 10-15, anddo not exceed 8 capsules in 24 hours for individuals aged 16 and over.Panadol Liquid Capsules do not contain gluten, lactose, or sugar, making them agreat choice for those with dietary restrictions or sensitivities. Thesecapsules provide convenience and efficacy, helping you fight everyday aches andpains, getting back to what matters most.For tough pain that stops you from feeling likeyourself, choose Panadol Liquid Capsules to help you get back on track. That'sone For Panadol.1. RAPID ABSORPTION, TARGETED PAIN RELIEF: These paracetamol capsules feature a distinctive liquid-filled soft gel design that allows for quick absorption, perfect to help you start feeling better again.2. SUITABLE FOR 5 TYPES OF PAIN: Panadol Liquid Capsules provide temporary pain relief of cold & flu symptoms, and offer migraine relief, headache relief, back pain relief, and period pain relief.3. THE ONLY UK LIQUID PARACETAMOL CAPSULE: Discover the only liquid paracetamol tablets in the UK market*, crafted by experts in pain relief.4. WITH PARACETAMOL: Panadol 500 mg Capsules contain paracetamol, which works differently to ibuprofen.5. DOSAGE INFORMATION: Children aged 10-15 take 1 capsule up to 4x daily, maximum dose is 4 capsules per day. Adults above age 16 take 1-2 capsules up to 4x daily, maximum dose is 8 capsules per day.6. Panadol 500mg Liquid Capsules. Contains paracetamol. For pain relief. Always read the label.

Ingredients

500 mg Paracetamol Macrogol 400 Purified water Propylene glycol Silica, colloidal anhydrous Capsule shell Gelatin Sorbitol, liquid, partially dehydrated Purified water Titanium dioxide (E171)

Preparation and Usage

Oral use. For adults and children aged 16 years and older, take 1 to 2 capsules if necessary, repeat every 4-6 hours, with a maximum of 8 capsules (4000 mg) every 24 hours. For children aged 10-15: Give 1 capsule if necessary, repeat every 4-6 hours, with a maximum of 4 capsules every 24 hours. Do not give to children for longer than three days without consulting a doctor. Do not take more frequently than every 4 hours. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Storage

Do not store above 25ºC.

Net Contents

16 x Capsules

Return to

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Manufacturer Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine.Warning: Talk to a doctor at once if you take too much of this medicine, even if you feel well. Consult your doctor: - Before taking this medicine if you have liver, including alcoholic liver disease. - If you suffer from mild arthritis and need to take pain killers everyday. - If you have a severe infection. - If your headaches become persistent, see your doctor, - If symptoms persist consult your doctor.

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2026